# SDR CALA2017032700746

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 85,205 hours, 11,624 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288239
- Part serial: 01457
- Condition: Faulty
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL IN AFT CABIN AREA. TURNED OFF ALL CABIN LIGHTS AND SMELL DID NOT GO AWAY. CHECKED L FOUND SMELL STRONGEST AT ZONE E RIGHT SIDE ROWS 40-45, FOUND ALL WHILE PERFORMING INSPECTIONS PER AMM 05-51-58 FOUND ELECTRIC LAVATORY AND GALLEY LIGHTS AND EQUIPMENT AND NO SMELL IN THOSE AR LIGHTS, SEATS, LAVS, GALLEY ELECTRICAL EQUIPMENT, SDM'S, GALLEY AL BURNING SMELL VERY STRONG IN AFT CARGO. OPENED PANELS AND FOU EAS. SMELL IS PREVALANT IN THE LAST 5-7 ROWS OF ECONOMY. REMOVED LAV FANS NO FAULTS REF AMM 05-51-58-800-801 C3 STEPS C1B-D4,C2 AND WATER AIR COMPRESSOR VERY HOT TO THE TOUCH AND THE FAN MOTOR CIELING PANELS AND PSU PANELS AND SMELL WAS NOT STRONGER IN EIT -C2C9H, SMELL DISAPPATED AFTER AFT PIT DOOR WAS OPENED, AREA HAS A FROZEN. FAN WOULD NOT MOVE WHILE CONNECTED AND WOULD NOT MOVE WH HER AREAS. SUSPECTING SEAT BOXES, OEUS, OR SPEAKER DRIVE MODULES SLIGHT SMELL EN TRYING TO MOVE IT MANUALLY. SMELL WAS VERY STRONG IN THE AREA OF THE COMPRESSOR. SUSPECT BAD WATER AIR COMPRESSOR (M38005). REPLACED POTABLE WATER AIR COMPRESSOR. OPS CHECK GOOD. AMM 38-42-01. NO FURTHER SMELL IN AFT CABIN
